Goal-oriented adaptivity in control constrained optimal control of partial differential equations

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:M. Hintermüller, Ronald H. W. HoppeGND
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/57626
ISSN:0363-0129OPAC
ISSN:1095-7138OPAC
Parent Title (English):SIAM Journal on Control and Optimization
Publisher:Society for Industrial and Applied Mathematics (SIAM)
Place of publication:Philadelphia, Pa.
Type:Article
Language:English
Year of first Publication:2008
Release Date:2019/08/01
Tag:Control and Optimization; Applied Mathematics
Volume:47
Issue:4
First Page:1721
Last Page:1743
DOI:https://doi.org/10.1137/070683891
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Numerische Mathematik